# SDR AU970209

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Separated
- Location: Turbine Section
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRST STAGE POWER TURBINE BLADE SEPARATED - SECOND STAGE POWER TURBINE DAMAGED - METAL CONTAMINATION OF OIL SYSTEM - FAILURE WAS DUE TO LOW CYCLE FATIGUE COMBINED WITH CORROSION IN THE LIGHTENING CAVITY
